# SDR HALA2010073000347

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 79,541 hours, 14,403 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1543
- Condition: Sticking
- Location: Standby
- Part time: 4,574 hours, 755 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY ALTIMETER STICKS.  REPLACED STANDBY ALTIMETER. OPS CK OK IAW AMM 34-13-05.
